Portugaliae Mathematica   EMIS ELibM Electronic Journals

Vol. 57, No. 2, 2000 · Contents

Journal Home

All Journals

ELibM Home



Djamel Hamadouche:
Invariance Principles in Hölder Spaces

Genqiang Wang and Jurang Yan:
Existence Theorem of Periodic Positive Solutions for The Rayleigh Equation of Retarded Type

George Szeto and Lianyong Xue:
Some Correspondences for Galois Skew Group Rings

Kazuhiro Konno:
Certain Algebraic Surfaces with Non-Reduced Moduli Space

Alessio Porretta:
Existence for Elliptic Equations in $L^{1}$ having Lower Order Terms with Natural Growth

Elisabetta Santi:
Uniform Convergence Results for Certain Two-Dimensional Cauchy Principal Value Integrals

Andrea Gavioli and Luisa Malaguti:
Viable Solutions of Differential Inclusions with Memory in Banach Spaces

Eduard Feireisl and Geoffrey O'Dowd:
Stabilization of a Hybrid System: An Overhead Crane with Beam Model

Florian Luca:
Fibonacci and Lucas Numbers with Only One Distinct Digit

Publication date for this issue: 31 Jan 2003. This page was last modified: 27 Nov 2007.

© 2000 Sociedade Portuguesa de Matemática
© 2000–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition